# SDR QXEA2010120800853

- Difficulty date: December 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,664 hours, 18,333 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE LINE CHECK 1 FOUND THE RT OVERWING EMERGENCY EXIT DOOR LIGHT TO BE INOPERATIVE.  REPLACED THE EPSU BATTERY PACK IAW TASK 33-51-17-000-801.
